# SDR CALA0100638

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FORWARD FUSELAGE EXTERNAL SKIN DENTED AT FS 120, LONGERON 18L. THE DENT WAS COLD WORKED AND A REPAIR DOUBLER WAS INSTALLED  IAW EA 9-5331-2-A0902 AND ECRA 5331-01095.
